# SDR WVER201510100003

- Difficulty date: October 10, 2015
- Submitted: October 11, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door Sill
- Part time: 15,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL KICKPLATE IS CORRODED ON LOWER FLANGE AT 3 EA, LOCATIONS.
